American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Takayuki Hibi and Lukas Katthän. Edge rings satisfying Serre's condition $(R_{1})$. Proc. Amer. Math. Soc. 142 (2014) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[2] Adam McCabe and Gregory G. Smith. Log-concavity of asymptotic multigraded Hilbert series. Proc. Amer. Math. Soc. 141 (2013) 1883-1892.
Abstract, references, and article information   
View Article: PDF

[3] Alan Adolphson and Steven Sperber. ${A}$-hypergeometric systems that come from geometry. Proc. Amer. Math. Soc. 140 (2012) 2033-2042.
Abstract, references, and article information   
View Article: PDF

[4] Matthias Beck and Benjamin Braun. Nowhere-harmonic colorings of graphs. Proc. Amer. Math. Soc. 140 (2012) 47-63. MR 2833516.
Abstract, references, and article information   
View Article: PDF

[5] Margherita Barile, Dominique Bernardi, Alexander Borisov and Jean-Michel Kantor. On empty lattice simplices in dimension 4. Proc. Amer. Math. Soc. 139 (2011) 4247-4253. MR 2823070.
Abstract, references, and article information   
View Article: PDF

[6] Takayuki Hibi, Akihiro Higashitani and Hidefumi Ohsugi. Roots of Ehrhart polynomials of Gorenstein Fano polytopes. Proc. Amer. Math. Soc. 139 (2011) 3727-3734. MR 2813402.
Abstract, references, and article information   
View Article: PDF

[7] Alan Stapledon. Ehrhart theory for Lawrence polytopes and orbifold cohomology of hypertoric varieties. Proc. Amer. Math. Soc. 137 (2009) 4243-4253. MR 2538585.
Abstract, references, and article information   
View Article: PDF

[8] Fu Liu. A note on lattice-face polytopes and their Ehrhart polynomials. Proc. Amer. Math. Soc. 137 (2009) 3247-3258. MR 2515395.
Abstract, references, and article information   
View Article: PDF

[9] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Eva Maria Feichtner. Rational versus real cohomology algebras of low-dimensional toric varieties. Proc. Amer. Math. Soc. 131 (2003) 1695-1704. MR 1955255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hidefumi Ohsugi and Takayuki Hibi. Convex polytopes all of whose reverse lexicographic initial ideals are squarefree. Proc. Amer. Math. Soc. 129 (2001) 2541-2546. MR 1838375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Diane Maclagan. Antichains of monomial ideals are finite. Proc. Amer. Math. Soc. 129 (2001) 1609-1615. MR 1814087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Takayuki Hibi. Star-shaped complexes and Ehrhart polynomials . Proc. Amer. Math. Soc. 123 (1995) 723-726. MR 1249883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1